# SDR SWAA2021080486481

- Difficulty date: June 22, 2021
- Submitted: August 4, 2021
- Operation: Air carrier
- Aircraft: N417WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29822
- Aircraft time: 65,751 hours, 38,956 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Support Frame
- Condition: Cracked
- Location: Bs 312
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CABIN FUSELAGE SUPPORT FRAME FLANGE SMALL CRACK @ STA 312 ABOVE L-1 DOOR CUTOUT FWD MKD DOT ; / [09] LOCATED AND DRILLED REPAIR ANGLE AT FWD CABIN FUSELAGE SUPPORT FRAME AT STA 312 ABOVE L-1 DOOR IN IAW SRM 51-40-05-0G-0; [10] HEAT TREATED REPAIR ANGLE FROM 7075-O TO 7075-T6 CONDITION PER BAC 5602. HEAT TREATMENT DOCUMENTS ATTACHED TO FAULT.; [11] PERFORMED FPI ON REPAIR ANGLE; IAW B 737 SOPM 20-20-02. NO CRACKS FOUND.; [12] VERIFIED 7-10. OK TO TREAT AND PRIME. OK TO INSTALL DOUBLER.; [13] TREATED WITH ALODINE AND PRIMED DOUBLER REPAIR IN IAW SRM 51-20-01-0G-0; [14] VERIFIED ALODINE PRIMER; [15] INSTALLED REPAIR PART IAW. B-737-700 SRM 53-10-07-2R-1; [16] VERIFIED REPAIR INSTALLATION OK RII; [17] FABRICATED AND INSTALLED FUSELAGE SUPPORT FRAME REPAIR AT FWD CABIN ABOVE L-1 DOOR STA. 312 IAW. B-737-700 SRM 53-10-07-2R-1 REPAIR 1;
